# SDR GTIA2024032238007

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 16,276 hours, 6,832 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT FL390. RAN ELIMATION OF FUME PROCED. ODOR WENT AWAY WITH PACK 1 OFF-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 TO BE AT FAULT. REF. LP 3359191-2 FOR DEFERRAL
